Tsukuba Journal of Mathematics

On span and inverse limits

Kazuhiro Kawamura

Full-text: Open access

Article information

Source
Tsukuba J. Math. Volume 12, Number 2 (1988), 333-340.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496160833

Digital Object Identifier
doi:10.21099/tkbjm/1496160833

Citation

Kawamura, Kazuhiro. On span and inverse limits. Tsukuba J. Math. 12 (1988), no. 2, 333--340. doi:10.21099/tkbjm/1496160833. https://projecteuclid.org/euclid.tkbjm/1496160833.


Export citation